# SDR 96ZZZM305

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Engine: Pwa JT8D217C
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - DURING TAKEOFF, NR 2 ENGINE SUFFERED A TURBINE FAILURE.  REMOVED AND REPLACED NR 2 ENGINE.  OPERATIONAL AND TRIM CHECKS NORMAL.
